# SDR USAASB01060

- Difficulty date: February 25, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Faulty
- Location: E&E Bay
- Part time: 37,037 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1262 - ON CLIMB-OUT FROM PBI, EN ROUTE TO PHL, PRESSURIZATION WAS UNCONTROLLABLE WITH THE RIGHT PACK AS THE LEFT PACK WAS ON MEL.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER PER MM 21-31-21.  OPS CHECK NORMAL.  PERFORMED HULL LEAKAGE CHECK.  LEAK RATE WITHIN LIMITS PER MM 05-51-91.  CLEARED MEL ON LEFT PACK BY REMOVING AND REPLACING THE LEFT DUCT LIMIT SWITCH.  OPERATIONAL CHECK NORMAL.  (M)
